# SDR 2012FA0000575

- Difficulty date: May 25, 2012
- Submitted: August 17, 2012
- Operation: General aviation
- Aircraft: N260FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2841218
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Part serial: 75083423
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD MULTIPLE STALLING ISSUES.  INSPECTION REVEALED BLUE STAINS BETWEEN CARBURETOR BODY AND CARB BOWL.  REMOVED CARBURETOR FOR O/H IAW SB 366B.
